Abstract and Applied Analysis

Oscillation Behavior for a Class of Differential Equation with Fractional-Order Derivatives

Shouxian Xiang, Zhenlai Han, Ping Zhao, and Ying Sun

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

By using a generalized Riccati transformation technique and an inequality, we establish some oscillation theorems for the fractional differential equation [ a t p t + q t D - α x t ) γ  −  b ( t ) f t ( s - t ) - α x ( s ) d s  =  0 , for t t 0 > 0 , where D - α x is the Liouville right-sided fractional derivative of order α ( 0,1 ) of x and γ is a quotient of odd positive integers. The results in this paper extend and improve the results given in the literatures (Chen, 2012).

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 419597, 9 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412606719

Digital Object Identifier
doi:10.1155/2014/419597

Mathematical Reviews number (MathSciNet)
MR3248857

Zentralblatt MATH identifier
07022358

Citation

Xiang, Shouxian; Han, Zhenlai; Zhao, Ping; Sun, Ying. Oscillation Behavior for a Class of Differential Equation with Fractional-Order Derivatives. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 419597, 9 pages. doi:10.1155/2014/419597. https://projecteuclid.org/euclid.aaa/1412606719


Export citation

References

  • Y. A. Rossikhin and M. V. Shitikova, “Applications of fractional calculus to dynamic problems of linear and nonlinear hereditary mechanics of solidsčommentComment on ref. [1?]: We deleted reference [6] in the original manuscript, which was a repetition of [1?]. Please check.,” Applied Mechanics Reviews, vol. 50, no. 1, pp. 15–67, 1997.
  • W. G. Glöckle and T. F. Nonnenmacher, “A fractional calculus approach to self-similar protein dynamics,” Biophysical Journal, vol. 68, no. 1, pp. 46–53, 1995.
  • R. L. Magin, “Fractional calculus in bioengineering,” Critical Reviews in Biomedical Engineering, vol. 32, no. 1, pp. 1–377, 2004.
  • R. L. Bagley and P. J. Torvik, “A theoretical basis for the application of fractional calilus to visoelasticity,” Journal of Rheology, vol. 27, no. 3, pp. 201–210, 1983.
  • R. T. Baillie, “Long memory processes and fractional integration in econometrics,” Journal of Econometrics, vol. 73, no. 1, pp. 5–59, 1996.
  • F. Mainardi, “Fractional calculus: some basic problems in continuum and statistical mechanics,” in Fractals and Fractionals Caluculus in Continuum Mechanics, A. Capinteri and F. Mainardi, Eds., vol. 378, pp. 291–348, Springer, New York, NY, USA, 1997.
  • B. Mandelbrot, “Some noises with 1/f spectrum, a bridge between direct current and white noise,” IEEE Transactions on Information Theory, vol. 13, pp. 289–298, 1967.
  • I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  • Y. Zhou, F. Jiao, and J. Li, “Existence and uniqueness for $p$-type fractional neutral differential equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 7-8, pp. 2724–2733, 2009.
  • W. Deng, “Smoothness and stability of the solutions for nonlinear fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 72, no. 3-4, pp. 1768–1777, 2010.
  • L. Galeone and R. Garrappa, “Explicit methods for fractional differential equations and their stability properties,” Journal of Computational and Applied Mathematics, vol. 228, no. 2, pp. 548–560, 2009.
  • M. Muslim, “Existence and approximation of solutions to fractional differential equations,” Mathematical and Computer Modelling, vol. 49, no. 5-6, pp. 1164–1172, 2009.
  • F. Ghoreishi and S. Yazdani, “An extension of the spectral Tau method for numerical solution of multi-order fractional differential equations with convergence analysis,” Computers & Mathematics with Applications, vol. 61, no. 1, pp. 30–43, 2011.
  • J. T. Edwards, N. J. Ford, and A. C. Simpson, “The numerical solution of linear multi-term fractional differential equations: systems of equations,” Journal of Computational and Applied Mathematics, vol. 148, no. 2, pp. 401–418, 2002.
  • A. Saadatmandi and M. Dehghan, “A new operational matrix for solving fractional-order differential equations,” Computers and Mathematics with Applications, vol. 59, no. 3, pp. 1326–1336, 2010.
  • J. C. Trigeassou, N. Maamri, J. Sabatier, and A. Oustaloup, “A Lyapunov approach to the stability of fractional differential equations,” Signal Processing, vol. 91, no. 3, pp. 437–445, 2011.
  • S. R. Grace, R. P. Agarwal, P. J. Y. Wong, and A. Zafer, “On the oscillation of fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 15, no. 2, pp. 222–231, 2012.
  • D.-X. Chen, “Oscillation criteria of fractional differential equations,” Advances in Difference Equations, vol. 2012, article 33, 18 pages, 2012.
  • Z. Han, Y. Zhao, Y. Sun, and C. Zhang, “Oscillation for a class of fractional differential equation,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 390282, 6 pages, 2013.
  • C. Qi and J. Cheng, “Interval oscillation criteria for a class of fractional differential equations with damping term,” Mathematical Problems in Engineering, vol. 2013, Article ID 301085, 8 pages, 2013.
  • D. Chen, P. Qu, and Y. Lan, “Forced oscillation of certain fractional differential equations,” Advances in Difference Equations, vol. 2013, article 125, pp. 1–10, 2013.
  • S. L. Marian, “Oscillation of fractional nonlinear difference equations,” Mathematica Aeterna, vol. 2, no. 9-10, pp. 805–813, 2012.
  • D. Chen, “Oscillatory behavior of a class of fractional differential equations with damping,” UPB Scientific Bulletin, vol. 75, no. 1, pp. 107–118, 2013.
  • B. Zheng, “Oscillation for a class of nonlinear fractional differential equations with damping term,” Journal of Advanced Mathematical Studies, vol. 6, no. 1, pp. 107–115, 2013.
  • S. L. Marian, M. R. Sagayaraj, A. G. M. Selvam, and M. P. Loganathan, “Oscillation of fractional nonlinear difference equations,” Mathematica Aeterna, vol. 2, no. 9-10, pp. 805–813, 2012.
  • Y. Wang, Z. Han, P. Zhao, and S. Sun, “On the oscillation and asymptotic behavior for a kind of fractional differential equations,” Advances in Difference Equations, vol. 2014, article 50, 2014.
  • Y.-Z. Wang, Z.-L. Han, and S. R. Sun, “Oscillation theorem for a kind of fractional differential equations,” Journal of Binzhou University, vol. 29, no. 6, pp. 18–22, 2013.
  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of Elsevier Science BV, Amsterdam, The Netherlands, 2006.
  • G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge University Press, Cambridge, UK, 2nd edition, 1998. \endinput